A patient developing anaphylaxis and sensitivity to two different GnRH analogues and a review of literature


Creative Commons License

Okdemir D. , Hatipoğlu N. , Akar H. H. , Gül Ü. , Akın L. , Tahan F. , ...More

JOURNAL OF PEDIATRIC ENDOCRINOLOGY & METABOLISM, vol.28, pp.923-925, 2015 (Journal Indexed in SCI) identifier identifier identifier

  • Publication Type: Article / Article
  • Volume: 28
  • Publication Date: 2015
  • Doi Number: 10.1515/jpem-2014-0402
  • Title of Journal : JOURNAL OF PEDIATRIC ENDOCRINOLOGY & METABOLISM
  • Page Numbers: pp.923-925

Abstract

Gonadotropin-releasing hormone analogues are used in the treatment of prostate cancer, breast cancer, endometriosis, and uterine leiomyomas in adults and often in the treatment of precocious puberty in children. Many adverse effects have been reported for gonadotropin-releasing hormone analogues, but anaphylaxis is rarely reported as an adverse effect. Frequent cross-reactions, particularly during childhood, and diversity of the time of onset of anaphylactic manifestations complicate the diagnosis. A patient who exhibited anaphylactic allergic reactions to two different agents used in the treatment of central precocious puberty presented here because the case has an atypical course and is the first in the literature.